# SDR AALA20001996

- Difficulty date: November 15, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 44,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON WEB OF BOX FRAME AT STATION 1217 AFT CARGO DOOR (TOP AND BOTTOM OF WEB).  CUT OUT OLD WEB AND INSTALLED NEW WEB PER MD80 AARD/RP/DR/DH 53-10-00-24.  (M)
